# SDR DALA2024061306069

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 7,889 hours, 907 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 OXYGEN PANEL LOOSE / LOCATIONS:208. CORRECTIVE ACTION: RESECURED PANEL PER A330 NEO AMM 35-21. OK FOR SERVICE. (0389906)
